Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 368, Number 8

Operator synthesis and tensor products
G. K. Eleftherakis and I. G. Todorov.
Trans. Amer. Math. Soc. 368 (2016), 5271-5300
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3458381
Newton polyhedra and weighted oscillatory integrals with smooth phases
Joe Kamimoto and Toshihiro Nose.
Trans. Amer. Math. Soc. 368 (2016), 5301-5361
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3458382
Non-aspherical ends and non-positive curvature
Igor Belegradek and T. Tâm Nguyễn Phan.
Trans. Amer. Math. Soc. 368 (2016), 5363-5376
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3458383
Local maps and the representation theory of operator algebras
Elias G. Katsoulis.
Trans. Amer. Math. Soc. 368 (2016), 5377-5397
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3458384
Expansivity for measures on uniform spaces
C. A. Morales and V. Sirvent.
Trans. Amer. Math. Soc. 368 (2016), 5399-5414
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3458385
A Julia-Wolff-Carathéodory theorem for infinitesimal generators in the unit ball
Marco Abate and Jasmin Raissy.
Trans. Amer. Math. Soc. 368 (2016), 5415-5431
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3458386
Strong forms of self-duality for Hopf monoids in species
Eric Marberg.
Trans. Amer. Math. Soc. 368 (2016), 5433-5473
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3458387
Quantitative visibility estimates for unrectifiable sets in the plane
M. Bond, I. Łaba and J. Zahl.
Trans. Amer. Math. Soc. 368 (2016), 5475-5513
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3458388
Bipartite rigidity
Gil Kalai, Eran Nevo and Isabella Novik.
Trans. Amer. Math. Soc. 368 (2016), 5515-5545
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3458389
Uniform bounds for strongly $F$-regular surfaces
Paolo Cascini, Yoshinori Gongyo and Karl Schwede.
Trans. Amer. Math. Soc. 368 (2016), 5547-5563
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3458390
On suspensions and conjugacy of hyperbolic automorphisms
François Dahmani.
Trans. Amer. Math. Soc. 368 (2016), 5565-5577
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3458391
On the $L^{q}$-spectrum of planar self-affine measures
Jonathan M. Fraser.
Trans. Amer. Math. Soc. 368 (2016), 5579-5620
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3458392
Renormalization and blow-up for wave maps from $S^{2}×\mathbb{R}$ to $S^{2}$
Sohrab Shahshahani.
Trans. Amer. Math. Soc. 368 (2016), 5621-5654
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3458393
Rings of invariants for modular representations of the Klein four group
Müfit Sezer and R. James Shank.
Trans. Amer. Math. Soc. 368 (2016), 5655-5673
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3458394
On tightness of probability measures on Skorokhod spaces
Michael A. Kouritzin.
Trans. Amer. Math. Soc. 368 (2016), 5675-5700
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3458395
Opening nodes on horosphere packings
Martin Traizet.
Trans. Amer. Math. Soc. 368 (2016), 5701-5725
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3458396
Quasisymmetric spheres over Jordan domains
Vyron Vellis and Jang-Mei Wu.
Trans. Amer. Math. Soc. 368 (2016), 5727-5751
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3458397
A Fokker-Planck type approximation of parabolic PDEs with oblique boundary data
Damon Alexander and Inwon Kim.
Trans. Amer. Math. Soc. 368 (2016), 5753-5781
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3458398
Nonnegativity constraints for structured complete systems
Alexander M. Powell and Anneliese H. Spaeth.
Trans. Amer. Math. Soc. 368 (2016), 5783-5806
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3458399
The irreducible representations of the alternating group which remain irreducible in characteristic $p$
Matthew Fayers.
Trans. Amer. Math. Soc. 368 (2016), 5807-5855
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3458400
Every coprime linear group admits a base of size two
Zoltán Halasi and Károly Podoski.
Trans. Amer. Math. Soc. 368 (2016), 5857-5887
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3458401
Vapnik-Chervonenkis density in some theories without the independence property, I
Matthias Aschenbrenner, Alf Dolich, Deirdre Haskell, Dugald Macpherson and Sergei Starchenko.
Trans. Amer. Math. Soc. 368 (2016), 5889-5949
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3458402
Group actions on spheres with rank one isotropy
Ian Hambleton and Ergün Yalçın.
Trans. Amer. Math. Soc. 368 (2016), 5951-5977
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3458403
Newton-Okounkov polyhedra for character varieties and configuration spaces
Christopher Manon.
Trans. Amer. Math. Soc. 368 (2016), 5979-6003
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3458404
Integral representation and uniform limits for some Heckman-Opdam hypergeometric functions of type \textsl{BC}
Margit Rösler and Michael Voit.
Trans. Amer. Math. Soc. 368 (2016), 6005-6032
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3458405